RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zabavsky, Bogdan V

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12

Number of views:
This page:1338
Abstract pages:1706
Full texts:732
References:262
E-mail: , ,

http://www.mathnet.ru/eng/person46166
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zabavsky.bogdan-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/203542

Publications in Math-Net.Ru
2018
1. Bohdan Zabavsky, “Type conditions of stable range for identification of qualitative generalized classes of rings”, Algebra Discrete Math., 26:1 (2018),  144–152  mathnet
2017
2. Yu. Drozd, V. Kirichenko, A. Petravchuk, V. Petrychkovych, I. Shapochka, B. Zabavskiy, A. Zhuchok, P. Varbanets, “Igor Rostislavovich Shafarevich (03.06.1923 – 19.02.2017)”, Algebra Discrete Math., 23:1 (2017),  194–196  mathnet  isi
3. V. Bokhonko, B. Zabavsky, “A criterion of elementary divisor domain for distributive domains”, Algebra Discrete Math., 23:1 (2017),  1–6  mathnet  isi
2015
4. O. Pihura, B. Zabavsky, “A morphic ring of neat range one”, Algebra Discrete Math., 20:2 (2015),  325–329  mathnet  mathscinet  isi
5. B. Zabavsky, A. Gatalevych, “A commutative Bezout $PM^{\ast}$ domain is an elementary divisor ring”, Algebra Discrete Math., 19:2 (2015),  295–301  mathnet  mathscinet  isi
2014
6. B. V. Zabavsky, B. M. Kuznitska, “Effective ring”, Algebra Discrete Math., 18:1 (2014),  149–156  mathnet  mathscinet
2012
7. Tetyana Kysil, Bogdan Zabavskiy, Olga Domsha, “Reduction of matrices over Bezout domains of stable range 1 with Dubrovin's condition in which maximal nonprincipal ideals are two-sides”, Algebra Discrete Math., 14:2 (2012),  230–235  mathnet  mathscinet  zmath
8. B. V. Zabavsky, S. I. Bilavska, “Every zero adequate ring is an exchange ring”, Fundam. Prikl. Mat., 17:3 (2012),  61–66  mathnet; J. Math. Sci., 187:2 (2012), 153–156  scopus
2011
9. Bogdan Zabavsky, Olga Domsha, “Diagonalizability theorem for matrices over certain domains”, Algebra Discrete Math., 12:1 (2011),  132–139  mathnet  mathscinet  zmath
10. S. I. Bilavska, B. V. Zabavsky, “On the structure of maximal non-finitely generated ideals of ring and Cohen's theorem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, 1,  33–41  mathnet  mathscinet  zmath
2006
11. B. V. Zabavsky, T. N. Kysil', “Nearly simple elementary divisor domains”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 3,  121–123  mathnet  mathscinet  zmath
2005
12. Bogdan Zabavsky, “Diagonalizability theorems for matrices over rings with finite stable range”, Algebra Discrete Math., 2005, 1,  151–165  mathnet  mathscinet  zmath

2016
13. Yuriy Drozd, Volodymyr Kirichenko, Fedir Lyman, Anatoliy Petravchuk, Vasyl Petrychkovych, Igor Subbotin, Vitaliy Sushchansky, Bogdan Zabavsky, Myhailo Zarichnyi, Anatolii Zhuchok, Yurii Zhuchok, “Mykola Komarnytskyi (25.05.1948 – 21.04.2016)”, Algebra Discrete Math., 21:2 (2016),  C–D  mathnet
2008
14. V. I. Andriychuk, Yu. A. Drozd, V. V. Kirichenko, A. P. Petravchuk, V. M. Petrychkovych, V. I. Sushchansky, B. V. Zabavsky, M. M. Zarichnyi, “Mykola Komarnytskyi”, Algebra Discrete Math., 2008, 4,  E–I  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020